# SDR USAA2011110800021

- Difficulty date: October 11, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2261
- Condition: Saturated
- Location: Lt Elevator
- Part time: 36,023 hours, 16,063 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LIQUID INGRESS ON LEFT ELEVATOR UPPER SKIN AT STABILIZER STATION 589, RIB 13, 3.75 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN AT STABILIZER STATION 589, RIB 13, 3.75 INCHES FROM TRAILING EDGE IAW A320 SRM 55-21-11.
